MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS LEAD
Model Number 3224
Medical Device Problem Codes Impedance Problem (2950); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Inadequate Pain Relief (2388)
Date of Event 10/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 2 of 3.Reference mfr.Report: 1627487-2018-10440.Reference mfr.Report: 1627487-2018-10442.It was reported the patient was to undergo scs system replacement for unknown reason.As a result, the physician explanted and replaced the scs system.
 
Event or Problem Description
Device 2 of 3.Reference mfr.Report: 1627487-2018-10440.Reference mfr.Report: 1627487-2018-10442.Follow up information identified the reason for the system explant and replacement on (b)(6) 2018.The patient¿s ipg was inoperable, and the patient¿s two leads showed invalid impedances.
 
Event or Problem Description
Device 2 of 3: reference mfr.Report: 1627487-2018-10440, reference mfr.Report: 1627487-2018-10442.Follow up information identified the patient now has effective therapy.
 
Event or Problem Description
Device 2 of 3.Reference mfr.Report: 1627487-2018-10440.Reference mfr.Report: 1627487-2018-10442.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7996086
Report Number1627487-2018-10441
Device Sequence Number203369
Product Code LGW
UDI-Device Identifier05414734406178
UDI-Public05414734406178
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number3224
Device Lot Number4989998
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/25/2018
11/06/2018
11/29/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date10/26/2018
11/08/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight77